advertisement
Question
Posted by: avi | 2005/01/04

infection

i have just ha my anual pap smear and have been advised by the docter that i have a womb infection - what is the cause? and why has my boyfriend also have to take medication.

thanks

avi

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say what the specific infection was. If this was a sexually transmitted infection, then you both need treatment to avoid reinfecting each other.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement